# SDR 2023FA0000308

- Difficulty date: June 10, 2023
- Submitted: June 10, 2023
- Operation: General aviation
- Aircraft: N620NG
- Make and model: Pilats PC1247E
- Aircraft serial: 1620
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PT6A67P
- Part serial: PCERY0467
- Condition: Warning Light
- Location: Engine Oil Chip
- Part time: 2,066 hours, 1,462 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

ENGINE OIL CHIP DETECTED AFTER LANDING, RETURN FLIGHT CANCELLED.  AOG TEAM ARRIVED AND REMOVED THE CHIP FROM THE DETECTOR.  REPORT FROM AOG SUPPORT TEAM FROM PILATUS STATED THE CHIP WAS NORMAL AFTER OVERHAULED ENGINE INSTALLATION AND RELEASED TO CONTINUED SERVICE WITH NO FOLLOW ON MAINTENANCE REQUIRED.  DIRECT JET CHARTER IS A PART 135 OPERATOR BASED IN THE GREENSBORO, NC AREA.  CERTIFICATE PMI LYNDA FALCON
